# SDR SWI2024F01151

- Difficulty date: September 23, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N787SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10288
- Aircraft time: 37,439 hours, 24,335 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Drain Mast
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CHANNEL FOR DRAIN MAST LOCATED IN CABIN UNDERFLOOR BETWEEN FS 333.00 - 349.00, STGR 24R - 25R     (C-CHECK RO 11/6/2024)    REMOVED AND REPLACED DRAIN MAST CHANNEL P/N SH670-32270-1. REF. CRJ700 SRM 51-42-06-001-001-A01, SRM 51-42-21-001-001-A01 AND DWG# SH670-32250 REV. K. LEAK CHECKED GOOD.COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY (CL600-2C10) STRUCTURAL MAJOR REPAIR (**RII**)
